| Model Number |
BZ4212A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blood Loss (2597)
| Date of Event |
08/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the patient had post-operative bleeding 3 days after a bizact tonsillectomy.Patient came to the office of an on call surgeon and clot was removed from the superior pole of left.No active bleeding at that time.He had started ibuprofen.The doctor used silver nitrate on the area.